# SDR DALA2022083005809

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 53,802 hours, 28,327 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 - CREW REPORTS OILY SOCK SMELL IN CABIN. CORRECTIVE ACTION: C/W REV FLOW DECONTAMINATION WC 2100-2005 R AND R LT AND RT RECIRC FILTERS PER A319 AMM 21-21. (9094174)
